# SDR CALA2022092802528

- Difficulty date: September 28, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A300*
- Aircraft serial: 683
- Aircraft time: 75,959 hours, 30,523 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: NA
- Condition: None
- Location: Fr31 To Fr32
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMED AGING AIRCRAFT INSPECTION FOUND EXISTING REPAIR DOUBLER LOCATED LOWER FUSELAGE SKING AT FR31 TO FR32 BTW 38L TO STRG 39L. SEE AEROMAN NON ROUTINE 2022-308900 01-E FIGURE 005 VIEW B (SHEET 02) DOUBLER REPAIR MATERIAL: DAMAGE IAW NTM 51-90-00, THIS REPAIR IS CATEGORY B RE-INSPECTION (TBD) IAW A320 SRI 53-21-11-205-073 TABLE 001 (ZONE A); FIGURE (WHICHEVER OCCURS FIRST) PER SRI 53-21-11-205-073 TABLE 1. ALUMINUM SHEET P/N: 2024T3-0.080"; 2024T3-0.071" P.O. IS REQUIRED AT 60,000FC/120,000FH INSPECTION THRESHOLD FROM TIME 001 (SHEET 01) INSTALLED DOT IAW GMM 06-35-05 PERFORMED SCEPTRE #2021.1110491 AND P.O. #20211751671, PERFORMED VISUAL OF ADL/REPAIR EMBODIMENT AND SUBSEQUENT INSPECTION UNTIL60,000FC ENTRY ON LOG PAGE #9608141. INSPECTION OON REPAIR AREA INTERNAL AND EXTERNAL AND NOT FOUND 120,000FH AT INTERVALS OF FC (TBD)/FH (TBD), INSPECTION METHOD THE REPAIR IS CAT B IN ZONE A AND REQUIRES INSPECTION THRESHOLD FROM THE TIME OF ADL/REPAIR EMBODIMENT 60,000 FC/120,000 FH ADD EMP:V939197 PERFORMED PERMANENT REPAIR ON LOWER FUSELAGE SKIN AT FR.31 TO FR.32 AND BTW STR.38L STR.39L IAW A320 SRM 53-21-11-300-093, PARAGRAPH 2.A. FIGURE 001, SHEET 01 (PRINCIPLE 2), NOMINAL SKIN THICKNESS ON REPAIR AREA IS: 0.071 INCH IAW A320 SRM 53-21-11- ADD EMP:V938965 OK TO CARRY PER SRI 53-21-11-205-073, INSPECTION REQUIRED AT TOMC-APPROVAL FROM SC1ELBYC COMMENT 60000 F/C''S OR 120000 F/H''S FROM REPAIR EMBODIMENT, WHICH EVER OCCURS FIRST. SUBSEQUENT INSPECTION TBD Q/C REVIEWED. Q
